Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Fort Worth, TX

April 26, 2011Hunt County, Kaufman County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 9:28 PM CDT for Hunt County, Kaufman County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 9:28 PM CDT (02:28 UTC)
Expired
Apr 26, 2011, 10:03 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hunt County, TX, Kaufman County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 120 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117136Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1466 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WUUS54 KFWD 270228
SVRFWD
TXC231-257-270330-
/O.NEW.KFWD.SV.W.0207.110427T0228Z-110427T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF QUINLAN...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  QUINLAN AROUND 940 PM
  CADDO MILLS AROUND 945 PM
  WEST TAWAKONI AROUND 950 PM
  GREENVILLE AROUND 1000 PM
  CAMPBELL AROUND 1010 PM
  WOLFE CITY AROUND 1015 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3300 9593 3290 9597 3286 9595 3285 9607
      3268 9622 3281 9635 3283 9635 3283 9630
      3285 9629 3304 9629 3317 9626 3337 9609
      3341 9586 3300 9586
TIME...MOT...LOC 0228Z 231DEG 33KT 3280 9622

$$


92
2 follow-up statements
515 
WWUS54 KFWD 270250
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT TUE APR 26 2011

TXC257-270300-
/O.CAN.KFWD.SV.W.0207.000000T0000Z-110427T0330Z/
KAUFMAN TX-
950 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAUFMAN COUNTY IS
CANCELLED...

THIS WILL IMPACT I-20 NEAR MILE MARKER 504.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3300 9586 3300 9593 3290 9597 3288 9597
      3286 9595 3285 9607 3289 9615 3298 9616
      3307 9612 3324 9586
TIME...MOT...LOC 0250Z 231DEG 33KT 3294 9600

$$

TXC231-270330-
/O.CON.KFWD.SV.W.0207.000000T0000Z-110427T0330Z/
HUNT TX-
950 PM CDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN HUNT COUNTY...

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST
TAWAKONI...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONE OAK AROUND 1000 PM CDT...
  CAMPBELL AROUND 1005 PM CDT...

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 100 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.

&&

LAT...LON 3300 9586 3300 9593 3290 9597 3288 9597
      3286 9595 3285 9607 3289 9615 3298 9616
      3307 9612 3324 9586
TIME...MOT...LOC 0250Z 231DEG 33KT 3294 9600

$$
345 
WWUS54 KFWD 270303
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT TUE APR 26 2011

TXC231-270313-
/O.CAN.KFWD.SV.W.0207.000000T0000Z-110427T0330Z/
HUNT TX-
1003 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...

AT 1003 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500
AM CDT WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3300 9586 3300 9593 3290 9597 3288 9597
      3286 9595 3285 9607 3289 9615 3298 9616
      3307 9612 3324 9586
TIME...MOT...LOC 0303Z 231DEG 33KT 3301 9589

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:06 PM CDT, 22 minutes earlier.

Area forecast discussion, Apr 26, 9:06 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE APR 26 2011

.UPDATE...
VERY DIFFICULT TRENDS TO ASSESS. BEST SURFACE MOISTURE CONVERGENCE
REMAINS SOUTH NEAR/NORTHEAST OF SURFACE LOW THAT'S SLOWLY SHIFT
EAST FROM THE COLORADO RIVER NOW OVER TO TEMPLE/KILLEEN AS OF 9 PM
CDT. DEW POINTS 70F OR GREATER REMAIN TO THE EAST OF THIS LOW WITH
A BACKDOOR WEAK FRONT/BOUNDARY SETTLED NORTH OF THE LOW FROM
HAMILTON...TO WACO/LAKE WHITNEY AREA...TO GREENVILLE/KAUFMAN AREA
TO NEAR BONHAM. SHORTWAVE DISTURBANCE ALOFT NOW TRACKING FROM
NORTHERN TX PANHANDLE AND ACROSS NW OK/SW KS BORDER AND SHOULD
CONTINUE EAST ACROSS N-CENTRAL OK THROUGH THE NIGHT. WILL FOLLOW
MORE REALISTIC RAPID REFRESH RUC/HRRR MODEL WITH PULL NORTHEAST
ACROSS EASTERN COUNTIES BETWEEN MIDNIGHT AND 4 AM...WHICH SHOULD
PULL COLD FRONT GRADUALLY THROUGH THE I-35 CORRIDOR...WITH
LINGERING ACTIVITY ACROSS EAST/NORTHEAST COUNTIES WITH D/FW METRO
BEING ON FAR WESTERN FRINGE AFTER MIDNIGHT. OF COURSE...CONFIDENCE
ONLY MARGINAL EVEN WITH THE NAM SHOWING A SIMILAR TREND.

WITH ALL SAID ABOVE...HAD CONFIDENCE TO REMOVE AREAS JUST NORTH-
WEST OF D/FW FROM THE PDS TORNADO WATCH...AS THOSE AREAS PER WIND
DIRECTION AND DEW POINTS JUST DON'T LOOK CONDUCIVE FOR TORNADIC
STORMS AS SEEN JUST SOUTH-EAST OF D/FW EARLIER THIS EVENING.

UPDATES SENT.

05/

&&

.AVIATION...
SEVERE THUNDERSTORM PASSED VERY NEAR ACT DURING THE PAST
HOUR...LOOKS LIKE POTENTIAL IS STILL THERE FOR SOME REDEVELOPMENT
THERE JUST E OF DRYLINE DURING THE NEXT FEW HOURS. LEFT VCTS IN
TAFS THERE AND ALL BUT AFW FOR THE EVENING...THOUGH THREAT IS
LOOKING LESS AND LESS FOR TARRANT COUNTY TERMINALS. ALSO KEPT
TEMPO GROUPS IN AT DALLAS LOVE AS IT IS THE EASTERN-MOST SITE AND
IS GETTING CLOSE CALLS FROM ACTIVITY TO THE SOUTH AND EAST.

WINDS ARE DIFFICULT GIVEN THE POSITION OF THE SURFACE LOW. ITS
EXACT MOVEMENT WILL DETERMINE VELOCITIES AT METROPLEX SITES. RIGHT
NOW HAVE GONE WITH PERSISTENT N-NE WINDS WITH THE THINKING BEING
THAT THE LOW WILL PASS JUST SOUTH OF TARRANT/DALLAS
COUNTIES...WITH A SWITCH-AROUND TO THE WEST LATE TONIGHT. MAIN
FRONTAL PUSH SHOULD ARRIVE TOMORROW MORNING AND WILL BRING GUSTY
NORTHWEST WINDS AREAWIDE.

30

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/
PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH
ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS
INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE
OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE
ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD
RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT
INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE
METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT
SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING
SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE
WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD
HAIL.

BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP
SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY
THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM
SATURDAY INTO SUNDAY.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  71  53  78  59 /  40   5   5   5   5
WACO, TX              63  79  52  82  58 /  50   5   5   5   5
PARIS, TX             61  68  48  75  54 /  60  20   5   5   5
DENTON, TX            57  70  48  78  58 /  30   5   5   5   5
MCKINNEY, TX          60  70  49  78  56 /  50  10   5   5   5
DALLAS, TX            63  72  53  77  60 /  40   5   5   5   5
TERRELL, TX           65  72  51  77  57 /  60  10   5   5   5
CORSICANA, TX         67  78  54  78  58 /  70   5   5   5   5
TEMPLE, TX            63  81  53  82  57 /  30   5   5   5   5
MINERAL WELLS, TX     55  73  50  78  58 /  20   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/05
Hazardous weather outlook, Apr 26, 9:19 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT TUE APR 26 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
919 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL CONTINUE TO POSE A THREAT MAINLY EAST
OF A SHERMAN...DALLAS...WACO...HEARNE LINE OVERNIGHT. AREAS
IMMEDIATELY TO THE WEST TOWARD A BOWIE...FORT WORTH... CLIFTON
LINE OVERNIGHT WILL SEE LARGE HAIL AND LOCALIZED GUSTY WINDS AS
THE MAIN THREATS.

MANY UNCERTAINTIES EXIST REGARDING THE TRACK OF A SURFACE LOW OVER
SOUTHERN NORTH TEXAS. ANYWHERE ALONG AND EAST OF THE SURFACE LOW
TRACK OVERNIGHT WILL SEE THE GREATEST THREAT FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR
NORTHEASTERN COUNTIES OF NORTH TEXAS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS THE SOUTHWEST HALF OF NORTH TEXAS.

A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY OVERNIGHT...MAINLY ALONG AND EAST OF
INTERSTATE 35.

In the hours before

Local storm report, Apr 26, 8:02 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TORNADO          GROESBECK               31.53N  96.52W
04/26/2011                   LIMESTONE          TX   TRAINED SPOTTER

            ROOF DAMAGE, DAMAGE TO FIRE DEPT, POWER POLES DOWN
Local storm report, Apr 26, 8:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          LACY-LAKEVIEW           31.62N  97.10W
04/26/2011                   MCLENNAN           TX   LAW ENFORCEMENT

            ON GROUND
Local storm report, Apr 26, 9:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          MART                    31.53N  96.83W
04/26/2011                   MCLENNAN           TX   TRAINED SPOTTER

            SMALL ROPE TORNADO JUST NORTH OF MART AT
            MCLENNAN/LIMESTONE COUNTY LINE
Local storm report, Apr 26, 9:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             1 N ELM MOTT            31.68N  97.10W
04/26/2011  M1.75 INCH       MCLENNAN           TX   PUBLIC
Local storm report, Apr 26, 9:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             2 W WACO                31.55N  97.18W
04/26/2011  E0.88 INCH       MCLENNAN           TX   PUBLIC

            NICKEL SIZE HAIL 2 MILES WEST OF WACO AIRPORT
Local storm report, Apr 26, 9:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT TUE APR 26 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     PALESTINE               31.75N  95.63W
04/26/2011                   ANDERSON           TX   TRAINED SPOTTER

            LARGE TREE DOWN ACROSS 1 LANE OF HWY 84. TREE DIAMETER
            2.5-3 FT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:08 PM CDTSevere Thunderstorm WarningFWDHill, McLennan, Navarro67 min
Apr 26, 7:11 PM CDTTornado WarningFWDFalls, Limestone49 min
Apr 26, 7:12 PM CDTTornado WarningFWDFreestone, Navarro48 min
Apr 26, 7:43 PM CDTTornado WarningFWDFreestone, Hill, Limestone, Navarro47 min
Apr 26, 7:46 PM CDTTornado WarningFWDHill, Limestone, McLennan44 min
Apr 26, 7:49 PM CDTTornado WarningFWDFreestone, Leon, Limestone41 min
Apr 26, 7:51 PM CDTSevere Thunderstorm WarningFWDLamar54 min
Apr 26, 7:51 PM CDTTornado WarningFWDAnderson, Freestone, Henderson, Navarro39 min
Apr 26, 8:06 PM CDTTornado WarningFWDFreestone, Limestone39 min
Apr 26, 8:12 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan63 min
Apr 26, 8:17 PM CDTTornado WarningFWDMcLennan43 min
Apr 26, 8:27 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis36 min
Apr 26, 8:29 PM CDTTornado WarningFWDFreestone, Limestone46 min
Apr 26, 8:35 PM CDTTornado WarningFWDMcLennan25 min
Apr 26, 8:42 PM CDTTornado WarningFWDAnderson48 min
Apr 26, 8:57 PM CDTTornado WarningFWDMcLennan48 min
Apr 26, 9:07 PM CDTTornado WarningFWDFreestone, Leon53 min
Apr 26, 9:10 PM CDTTornado WarningFWDLimestone50 min
Apr 26, 9:20 PM CDTTornado WarningFWDFalls40 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningFWDMcLennan21 min
Apr 26, 9:48 PM CDTTornado WarningFWDLeon42 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningFWDAnderson54 min
Apr 26, 9:54 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains37 min
Apr 26, 9:56 PM CDTTornado WarningFWDLeon, Limestone, Robertson49 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningFWDFalls38 min
Apr 26, 10:03 PM CDTSpecial Weather StatementFWDFreestone27 min
Apr 26, 10:17 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins27 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningFWDLeon48 min
Apr 26, 10:41 PM CDTSevere Thunderstorm WarningFWDLimestone34 min
Apr 26, 10:41 PM CDTTornado WarningFWDLeon, Robertson49 min
Apr 26, 10:49 PM CDTSpecial Weather StatementFWDFalls26 min
Apr 26, 11:11 PM CDTSevere Thunderstorm WarningFWDLeon, Limestone, Robertson41 min
Apr 26, 11:20 PM CDTSevere Thunderstorm WarningFWDLeon55 min
Apr 26, 11:38 PM CDTTornado WarningFWDLeon33 min
Apr 27, 4:20 AM CDTFire Weather WatchFWDBell, Bosque, Comanche, Cooke, Coryell, Denton and 20 more35 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.